Keen Cyclist?   Leave a comment

Men often ask: “Don’t penis enlargement exercises increase the possibility of erectile dysfunction (ED)?”  The answer is: “No.”  However, there are a few other causes of ED which you should be aware of.  Cycling can be one of them, largely to do with the seat.  If it causes numbness in the perineal area, or penis, the seat needs to be adjusted; if it can’t be adjusted, get a new one.

Another cause of ED can be for men who are taking NSAIDs.  These are drugs used for pain or arthritis and include aspirin, ibuprofen, naproxen and all of the non-steroidal anti-inflamatory drugs commonly prescribed for arthritis.  Google ‘Erectile Dysfunction and NSAIDS’ and you can read several references to the problem.

Advertisements

Posted August 1, 2010 by authorclive in penis enlargement

Tagged with ,

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: